Couldn't find what you looking for?

TRY OUR SEARCH!

On the 11th day of my cycle.. the condom broke and some semen got in me. I was off my birth control pills at this time (missed first week). I immediately got the Plan B, and took the first pill within 45 minutes (2nd pill 11 hours later). 4 days later, I started a new pack of b.c pills. The next day (5 days after the incident), I started light bleeding for 5-6 days (the first and last days were brownish discharge, with the middle day or so more of a period, normal dark red color). I read this is normal. I felt cramps and some breast tenderness, but again this forum helped me relax.

I took a pregnancy test 13 days after the incident, and it was negative. 16 days afer the incident I took another one, this time the "first response, 5 days sooner" one, and again negative. I read on here that around 14 days afterwards you can take a pregnancy test... but the insert to the test said to wait 19 days after the incident if you aren't sure about your cycle. So was the test I did most likely accurate?

I am still experiencing breast tenderness, and was wondering if stress could factor into that? I would be starting my period in a day or two, but since I started my b.c pack on the 15th day of my cycle, I'm not due for another week. I usually experience some breast tenderness before my period when i'm on the pill. Do you think that the breast tenderness could be due to a plan B, a week of no b.c pills... then starting a new pack midway through my cycle? Thanks for any help!!!!!!

Loading...

I just took another test (first response, again). It's technically 19 days after the incident (when you get down to hours, it's more like 18.5). I used morning urine, and the test came out negative! I think this is most likely accurate then..?
Reply

Loading...

YES, it is most likely accurate! =)

PLAN B causes very late periods, and even can cause you to skip a period.
Reply

Loading...

too bad you're ridiculous. Birth control is not equal to abortions.

I don't even understand why you're looking at this thread....
oh boy....
Reply

Loading...

I agree birth control is not equal to abortions and if you don't agree with birth control grow up and stay out of this topic. We are preventing an unwanted pregnancy which is no where near an abortion.
Reply

Loading...

Sorry "guest" but this is a very ignorant statement! Plan B is not an abortion pill, it acts similarly to a birth control pill- by 1- preventing the release of an egg (if you haven't ovulated yet) or 2- possibly preventing the implantation of a fertilized egg (this is believed by many, but not scientifically proven) This woman likely HAD NOT ovulated at day 11 of her cycle! Just because you don't have sex, doesn't qualify you to push your beliefs on anyone! In fact, because you don't have sex likely means that you do not have as much knowledge of how these things work! Sorry, I know this is kinda late, but people like that just make me so mad!

Reply

Loading...

Are you kidding me? Why would you even say something like that in a thread like this?! These girls are looking for comfor and help and your closed mindedness should stay out of this.
Reply

Loading...

I too plan be 2 within a week and hald false positives because I take regular birth control on top and I got blood work done and the blood work came back negative that's more accurate than anything but I took too much of Plan B so that may make me have a late period or nothing at all so yes it can cause false positives but the reason that it did it because I have too much of it in my system and I take regular birth control on top of it !
Reply

Loading...

I took plan b 2 within a week in a half! I had false positives five of them came out positive and then I went and got blood work done and that came out negative so yes it can cause false pregnancies but I took too much of it and I take regular birth control religiously I don't miss any doses so I have too many hormones in my system the ER told me not to ever take that much again because it may cause me to miss my period this month or it's going to be very delayed. Even though last month I got my. The 24th through the 30th because my boyfriend is sterile but still I took too much in a week and a half and the ER told me that was very dangerous you're supposed to take it like every three months or every other three months but it can cause false pregnancies and blood is thicker than water . So if you want a real answer is you should go to your gynecologist or go to the ER and have blood work done because I had five false pregnancies and they said I had too many hormones and that could knock everything around . But as I said the hormones in birth control or I guess just a strong and too many can cause you to have a false pregnancy . Good luck. And I'm not due for my period until like the 28th or the 24th one of them I have an irregular. It varies but I've been on birth control for over 10 years so yes it is rare for it to cause false pregnancy is but it can happen.

Reply

Loading...